# SDR AALA202508269640

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737-8
- Aircraft serial: 44446
- Aircraft time: 18,467 hours, 6,912 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTS THAT THE AFT RIGHT SERVICE DOOR IS ARMED AND SLIDE IS COMING OUT OF ITS HOUSING SUCH THAT THEY ARE NOT COMFORTABLE DISARMING THE DOOR. RESECURED R3 SLIDE GIRT BAR SKIRT BACK INTO ENCLOSURE. PER AMM 25-61-06. OPERATIONAL CHECK GOOD.
